Open Access
Translator Disclaimer
1999 Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus
Xuan Thinh Duong, El Maati Ouhabaz
Differential Integral Equations 12(3): 395-418 (1999). DOI: 10.57262/die/1367265218

Abstract

We study heat kernel bounds, regularity on space variables and the holomorphic functional calculus on $L^p$ for operators of type $bA$ where $b$ is a complex bounded function and $A$ is a second-order elliptic operator.

Citation

Download Citation

Xuan Thinh Duong. El Maati Ouhabaz. "Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus." Differential Integral Equations 12 (3) 395 - 418, 1999. https://doi.org/10.57262/die/1367265218

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1008.47020
MathSciNet: MR1674426
Digital Object Identifier: 10.57262/die/1367265218

Subjects:
Primary: 47F05
Secondary: 35J15 , 47A60

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.12 • No. 3 • 1999
Back to Top